Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 27, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 8, 2012, 9:11 PM CDT. It took effect at Apr 9, 2012, 10:00 AM CDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2012, 9:11 PM CDT (02:11 UTC)
- In effect from
- Apr 9, 2012, 10:00 AM CDT
- Expired
- Apr 10, 2012, 9:00 PM CDT
- In force
- 35 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
943 WHUS73 KGRB 090211 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 911 PM CDT SUN APR 8 2012 ...GUSTY NORTHWEST WINDS EXPECTED AGAIN TOMORROW... ..BLUSTERY WINDS ARE EXPECTED TO RETURN MONDAY MORNING AS THE PRESSURE GRADIENT TIGHTENS AND COLD AIR FLOWS OVER THE NEARSHORE WATERS. NORTHWEST WINDS WILL INCREASE THROUGH MID-MORNING AND CONTINUE TO BE HAZARDOUS THROUGH THE EVENING. WAVES WILL REMAIN AT 2 TO 4 FT DUE TO THE OFFSHORE FLOW. LMZ521-522-541>543-091015- /O.EXP.KGRB.SC.Y.0026.000000T0000Z-120409T0200Z/ /O.NEW.KGRB.SC.Y.0027.120409T1500Z-120410T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 911 PM CDT SUN APR 8 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM CDT MONDAY. * WINDS...NORTHWEST AT 15 TO 25 KTS BY NOON CAN BE EXPECTED. HIGHER GUSTS TO AROUND 30 KTS ARE POSSIBLE DURING THE EARLY AFTERNOON THROUGH MONDAY EVENING. * WAVES...2 TO 4 FT ON THE LAKE...AND 1 TO 3 FT ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOLF
8 follow-up statements
035 WHUS73 KGRB 090845 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 345 AM CDT MON APR 9 2012 ...GUSTY NORTHWEST WINDS EXPECTED EARLY THIS WEEK... ..BLUSTERY NORTHWEST WINDS WILL DEVELOP TODAY AND CONTINUE INTO TUESDAY. THE INCREASING WINDS ALONG WITH THE COLD AIR FLOWING OVER THE NEARSHORE WATERS WILL INCREASE THE WAVES. LMZ521-522-541>543-091645- /O.EXT.KGRB.SC.Y.0027.120409T1500Z-120411T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 345 AM CDT MON APR 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT TUESDAY... * WINDS...NORTHWEST WIND INCREASING TO 15 TO 25 KTS AND CONTINUING INTO TUESDAY. GUSTS TO 30 KTS WILL BE POSSIBLE THIS AFTERNOON. * WAVES...WAVES BUILDING TO 3 TO 5 FT ON THE LAKE...AND ON THE BAY ALONG DOOR COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
816 WHUS73 KGRB 091515 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1015 AM CDT MON APR 9 2012 ...GUSTY NORTHWEST WINDS EXPECTED... ..BLUSTERY NORTHWEST WINDS WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO TUESDAY. THE INCREASING WINDS ALONG WITH THE COLD AIR FLOWING OVER THE NEARSHORE WATERS WILL INCREASE THE WAVES. LMZ521-522-541>543-092315- /O.CON.KGRB.SC.Y.0027.000000T0000Z-120411T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1015 AM CDT MON APR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WINDS...NORTHWEST WIND INCREASING TO 15 TO 25 KTS AND CONTINUING INTO TUESDAY. GUSTS TO 30 KTS WILL BE POSSIBLE THIS AFTERNOON. * WAVES...WAVES BUILDING TO 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
515 WHUS73 KGRB 092036 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 336 PM CDT MON APR 9 2012 ...GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH TUESDAY EVENING... .BLUSTERY NORTHWEST WINDS WILL CONTINUE THROUGH TUESDAY EVENING AS A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER EASTERN CANADA AND HIGH PRESSURE BUILDING IN FROM THE NORTHWEST REMAINS OVER THE AREA. THE INCREASING WINDS ALONG WITH THE COLD AIR FLOWING OVER THE NEARSHORE WATERS WILL INCREASE THE WAVES...ESPECIALLY TOWARD THE OPEN WATERS OF LAKE MICHIGAN. LMZ521-522-541>543-100445- /O.CON.KGRB.SC.Y.0027.000000T0000Z-120411T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 336 PM CDT MON APR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WINDS...NORTHWEST 15 TO 25 KTS THROUGH TUESDAY EVENING. GUSTS TO 30 KTS ARE POSSIBLE. * WAVES...2 TO 4 FT NORTH OF STURGEON BAY...AND 1 TO 3 SOUTH. LOOK FOR HIGHER WAVES TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
886 WHUS73 KGRB 100231 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 931 PM CDT MON APR 9 2012 ...GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH TUESDAY EVENING... .BLUSTERY NORTHWEST WINDS WILL CONTINUE THROUGH TUESDAY EVENING AS A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER EASTERN CANADA AND HIGH PRESSURE BUILDING IN FROM THE NORTHWEST REMAINS OVER THE AREA. THE INCREASING WINDS ALONG WITH THE COLD AIR FLOWING OVER THE NEARSHORE WATERS WILL INCREASE THE WAVES... ESPECIALLY TOWARD THE OPEN WATERS OF LAKE MICHIGAN. LMZ521-522-541>543-101045- /O.CON.KGRB.SC.Y.0027.000000T0000Z-120411T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 931 PM CDT MON APR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WINDS...NORTHWEST 15 TO 25 KTS THROUGH TUESDAY EVENING. GUSTS TO AROUND 30 KTS ARE POSSIBLE. * WAVES...2 TO 4 FT NORTH OF STURGEON BAY...AND 1 TO 3 SOUTH. LOOK FOR HIGHER WAVES TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
421 WHUS73 KGRB 100914 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 414 AM CDT TUE APR 10 2012 ...GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THIS EVENING... .A STRONG PRESSURE GRADIENT BETWEEN LOW PRESSURE IN EASTERN CANADA AND HIGH PRESSURE OVER THE NORTHERN PLAINS WILL PRODUCE GUSTY NORTHWEST WINDS THROUGH THIS EVENING. THE GUSTY WINDS...COMBINED WITH UNSTABLE CONDITIONS OVER LAKE MICHIGAN...WILL CAUSE WAVES TO BUILD. LMZ521-522-541>543-101715- /O.EXT.KGRB.SC.Y.0027.000000T0000Z-120411T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 414 AM CDT TUE APR 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... * NORTHWEST WINDS 15 TO 25 KTS WILL CONTINUE THROUGH THIS EVENING. GUSTS TO AROUND 30 KTS ARE POSSIBLE. * WAVES WILL BUILD TO 2 TO 4 FT...ESPECIALLY TOWARD THE OPEN WATERS OF LAKE MICHIGAN. LOCALLY HIGHER WAVES ARE ALSO POSSIBLE NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
916 WHUS73 KGRB 101529 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1029 AM CDT TUE APR 10 2012 ...GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THIS EVENING... .A STRONG PRESSURE GRADIENT BETWEEN LOW PRESSURE IN EASTERN CANADA AND HIGH PRESSURE OVER THE NORTHERN PLAINS WILL PRODUCE GUSTY NORTHWEST WINDS THROUGH THIS EVENING. THE GUSTY WINDS... COMBINED WITH UNSTABLE CONDITIONS OVER LAKE MICHIGAN...WILL CAUSE WAVES TO BUILD. LMZ521-522-541>543-102330- /O.CON.KGRB.SC.Y.0027.000000T0000Z-120411T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1029 AM CDT TUE APR 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * NORTHWEST WINDS 15 TO 25 KTS WILL CONTINUE THROUGH THIS EVENING. GUSTS TO AROUND 30 KTS ARE POSSIBLE EARLY. * WAVES OF 2 TO 4 FT...ESPECIALLY TOWARD THE OPEN WATERS OF LAKE MICHIGAN. LOCALLY HIGHER WAVES ARE ALSO POSSIBLE NEAR DEATHS DOOR...BEFORE EASING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
820 WHUS73 KGRB 102040 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 340 PM CDT TUE APR 10 2012 ...GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THIS EVENING... .A STRONG PRESSURE GRADIENT BETWEEN LOW PRESSURE IN EASTERN CANADA AND HIGH PRESSURE OVER THE NORTHERN PLAINS WILL CONTINUE TO PRODUCE GUSTY NORTHWEST WINDS THROUGH THIS EVENING. THE GUSTY WINDS...COMBINED WITH UNSTABLE CONDITIONS OVER LAKE MICHIGAN... WILL CAUSE WAVES TO BUILD. LMZ521-522-541>543-110200- /O.CON.KGRB.SC.Y.0027.000000T0000Z-120411T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 340 PM CDT TUE APR 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * NORTHWEST WINDS 10 TO 20 KTS WILL CONTINUE THROUGH THIS EVENING. GUSTS TO AROUND 25 KTS ARE POSSIBLE. * WAVES OF 2 TO 4 FT...ESPECIALLY TOWARD THE OPEN WATERS OF LAKE MICHIGAN. LOCALLY HIGHER WAVES ARE ALSO POSSIBLE NEAR DEATHS DOOR...BEFORE EASING DURING THE LATE EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
648 WHUS73 KGRB 110159 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 859 PM CDT TUE APR 10 2012 LMZ521-522-541>543-110300- /O.EXP.KGRB.SC.Y.0027.000000T0000Z-120411T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 859 PM CDT TUE APR 10 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING... NORTHWEST WINDS OF 10 TO 20 KTS WILL CONTINUE TONIGHT...WITH A FEW GUSTS TO 25 KTS POSSIBLE. 1 TO 3 FT WAVES ARE EXPECTED. $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 8, 6:45 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Apr 8, 6:45 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 645 PM CDT SUN APR 8 2012 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SYNOPSIS...RELATIVELY QUIET WEATHER WITH SEASONABLE TEMPERATURES. THE NEXT CHANCE FOR SIGNIFICANT RAIN WON/T BE UNTIL NEXT WEEKEND AT THE EARLIEST. THE UPR FLOW IN THE VICINITY OF NOAM WAS QUITE BLOCKY...ESP N OF 45N. THE TREND DURING THE PERIOD WL BE FOR THE BLOCKINESS TO DECR...BUT WITH FAIRLY HIGH AMPLITUDE FLOW REMAINING. BY MID-WK... PATTERN WL FEATURE DEEP TROFS OFF/NEAR THE COASTS WITH SHARP RIDGE ALONG THE ROCKIES. THEN DURING THE LATTER PART OF THE FCST PERIOD...THE ROCKIES RIDGE WL GET PUSHED EWD INTO THE GREAT LAKES RGN BY SIG SHRTWV/S EJECTING OUT OF THE WRN TROF. DEVELOPING NWLY UPR FLOW E OF THE ROCKIES RIDGE WL PROVIDE A PERSISTENT FEED OF COOL CANADIAN AIR INTO THE AREA...AND RESULT IN AOB TEMPS FOR THE FIRST PART OF THE PERIOD. THAT WL BE FOLLOWED BY WARMER TEMPS LATER IN THE PERIOD WHEN THE UPR RIDGE AXIS NRS THE RGN. ANY SIG PCPN WL HOLD OFF UNTIL LATE IN THE PERIOD. && .SHORT TERM...TODAY AND MONDAY. THE SURFACE PRESSURE GRADIENT SHOULD BE WEAKER OVERNIGHT BUT IT IS EXPECTED TO BE STRONG ENOUGH TO KEEP WINDS FROM GOING CALM OR LIGHT AND VARIABLE. THIS WILL HELP TO KEEP TEMPERATURES FROM FALLING INTO THE LOWER 20S OR TEENS OVERNIGHT. GENERALLY KEPT THE OVERNIGHT LOW FORECAST FROM THE PREVIOUS SHIFT...WHICH KEEPS THE FORECAST AREA ABOVE FREEZE WARNING CRITERIA. WINDS BECOME NORTHWEST ON MONDAY AND INCREASE TO SPEEDS SIMILAR TO WHAT THEY HAVE BEEN TODAY. THE MODELS SHOWED A SHORT WAVE PASSING THROUGH NORTHERN WISCONSIN AND THE GFS EVEN PRODUCED SOME QPF IN NORTHEAST WISCONSIN. THINK I ALSO SAW THAT ON THE 09Z SREF...BUT PLACEMENT AND TIMING MIGHT HAVE BEEN SLIGHTLY DIFFERENT. AS A RESULT...THE SLIGHT CHANCE POPS WERE KEPT ACROSS THE NORTH. PLENTY OF COLD ADVECTION DURING THE DAY MAKES PRECIPITATION TYPE QUESTIONABLE. LOOKS LIKE -6C TO -10C ACROSS THE NORTH AT 850MB AT MIDDAY. HAVE SOME SNOW AND RAIN MENTIONED. .LONG TERM...MON NGT THROUGH NEXT SUN. NW UPR FLOW AND COOL DRY CANADIAN AIR FEEDING INTO THE AREA WL ALMOST CERTAINLY LEAD TO SOME NIGHTS WITH A HARD/KILLING FREEZE ACRS MOST IF NOT ALL OF THE FCST AREA. QUESTION IS WHEN. CONCERNED SOME WIND AND CLDS OFF LAKE SUPERIOR MAY HOLD TEMPS UP SOME MON NGT...WITH TUE NGT/WED NGT PROBABLY BETTER BETS FOR COLD TEMPS. UNCERTAINTY PRECLUDES ANY HEADLINES AT THIS TIME...SO WL CONT TO MENTION IN THE HWO. MODELS OFFERED VARYING IDEAS ON WHEN PCPN WOULD RETURN TO THE AREA. GIVEN THE AMPLITUDE OF THE PATTERN...HAVE A STRONG FEELING THAT SLOWER IS BETTER. PREFER THE ECMWF/CANADIAN IDEA OF INITIAL SHRTWV EJECTING OUT OF THE WRN TROF SPLITTING AND GOING ARND NRN PORTION OF RIDGE ACRS THE AREA...WITH MAIN CHC OF PCPN NOT ARRIVING UNTIL THE NEXT SHRTWV HEADS TOWARD THE RGN...LATE IN THE PERIOD OR JUST BEYOND. && .AVIATION...A FEW HIGH-BASED SHOWERS/VIRGA ASSOCIATED WITH UPPER- LEVEL DISTURBANCE WILL QUICKLY EXIT FOX VALLEY AND EASTERN WISCONSIN AREA BY 0130Z. GUSTY NORTHWEST WINDS ARE EXPECTED TO SUBSIDE SHORTLY AFTER SUNSET WITH VFR CONDITIONS TO PREVAIL OVERNIGHT THROUGH MONDAY. NORTHWEST WINDS WILL BE GUSTY ONCE AGAIN ON MONDAY AFTERNOON. ESB && .FIRE WEATHER...DO NOT EXPECT RH VALUES OR TEMPERATURES TO REACH RED FLAG CRITERIA ON MONDAY...BUT WINDS WILL NOT BE A PROBLEM. SINCE THE DNR DID NOT INSIST ON A FIRE WEATHER WATCH FOR MONDAY AND ONLY ONE OF THE THREE CRITERIA IS LIKELY TO BE MET...THOUGHT IT WAS SAFE NOT TO ISSUE A FIRE WEATHER WATCH. && .GRB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR WIZ005-010>013- 018>022-030-031-035>040-045-048>050-073-074. &&
Hazardous weather outlook, Apr 8, 3:24 PM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 324 PM CDT SUN APR 8 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-092030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 324 PM CDT SUN APR 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY WILL CONTRIBUTE TO HEIGHTENED FIRE DANGER ACROSS THE REGION THROUGH EARLY EVENING. THE WEST WINDS MAY ALSO BE STRONG ENOUGH TO BLOW AROUND UNSECURED OUTDOOR OBJECTS...AND MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT. WINDS SHOULD DIMINISH QUICKLY AROUND OR JUST AFTER SUNSET. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY SUB-FREEZING TEMPERATURES ARE POSSIBLE SEVERAL NIGHTS THIS WEEK... WITH THE COLDEST TEMPERATURES LIKELY TO OCCUR TUESDAY NIGHT AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-092030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 324 PM CDT SUN APR 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT STRONG WEST WINDS WILL RESULT IN CONDITIONS HAZARDOUS TO SMALL CRAFT EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY NORTHWEST WINDS WILL RESULT IN CONDITIONS HAZARDOUS TO SMALL CRAFT MONDAY...AND POSSIBLY AGAIN ON TUESDAY. MG/JS
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 3:37 AM CDT | Freeze Warning | GRB | Forest, Langlade, Lincoln, Marathon, Menominee, Oneida and 6 more | 29 hr |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.